MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; STEM: AMISTEM H 01.18.143 AMISTEM-H LAT. SIZE 3

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; STEM: AMISTEM H 01.18.143 AMISTEM-H LAT. SIZE 3
Model Number 01.18.143
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After 7 years and 5 months from the primary x-rays showed stem loosening.The stem was easily removed and the surgery concluded succesfully.Head and liner were also revised per standard procedure.
 
Additional Manufacturer Narrative
Batch review performed on 20 june 2025: lot 170030: (b)(4) items manufactured and released on 18/05/2017.Expiration date: 08/05/2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: a revision surgery was performed approximately seven and a half years after the primary tha due to stem loosening.The available radiographic images reveal radiolucent lines, predominantly around the proximal portion of the stem, along with cortical thickening at its distal end.Aseptic loosening is a well-documented complication in the literature, frequently presenting with a multifactorial or unclear etiology.In this case as well, the precise cause of failure cannot be definitively established based on the available clinical and radiographic data.Aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
STEM: AMISTEM H 01.18.143 AMISTEM-H LAT. SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22479550
Report Number3005180920-2025-00636
Device Sequence Number8498409
Product Code LZO
UDI-Device Identifier07630030804199
UDI-Public07630030804199
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model Number01.18.143
Device Lot Number170030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite